| Model Number |
01.18.146 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 september 2024: lot 115073: (b)(4) items manufactured and released on 10-feb-2012.Expiration date: 2016-dec-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review (resterilized pieces were also considered).
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause is unknown.About 12 years after the primary surgery, the surgeon revised the medacta stem and head with competitor components and the medacta liner with a medacta liner.The surgery was completed successfully.